Multiple intestinal intussusceptions caused by highly impaired gastrointestinal motility in a patient with chronic cannabis consumption.
Аннотация
Since the therapeutic use of cannabis and its derivatives is currently rising, the adverse effects of cannabis and cannabinoids are of special interest. However little is known about the possible effects of long-term use of cannabis on the gastrointestinal motility. Herewith we describe the case of a patient with a rare severe form of intestinal intussusception following long-term cannabis consumption. The case shall raise awareness of possible life threatening complications of the use of cannabis and its derivates.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.